Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/799
Title: The XMM-Newton/2dF survey-I. X-ray properties of normal galaxies
Authors: Georgakakis, A.
Georgantopoulos, I.
Stewart, G.C.
Shanks, T.
Boyle, B.J.
First Published: 2003
Citation: Monthly Notices of the Royal Astronomical Society, 2003, 344 (1), pp.161-168
Links: http://dx.doi.org/10.1046/j.1365-8711.2003.06805.x
http://hdl.handle.net/2381/799
Type: Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.